| Model Number |
4.5PDC |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
11/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device air leakage became noticeable from about one week after the replacement.The same event occurred several times within several months.The patient was reintubated.Customer reported that there was no patient injury.